# SDR SIMA20130130015

- Difficulty date: January 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,885 hours, 29,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R CORRODED BETWEEN FR 13-FR 14.  REMOVED STRINGER, REPAIRED IAW EO EM-53MR-2094, PART A.
